# SDR 20000530SH007

- Difficulty date: April 26, 2000
- Submitted: May 30, 2000
- Operation: General aviation
- Aircraft: N6896B
- Make and model: Piper PA60600
- Aircraft serial: 600919816126
- Engine: Lyc IO540K1J5
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connecting Rod
- Part number: LW10646
- Condition: Failed
- Location: Nr 5 Cylinder
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

BDL - RT ENGINE ROUGH, THEN PILOT SHUT ENGINE DOWN.  FOUND NR 5 CYLINDER CONNECTING ROD FAILED.  CAUSE UNKNOWN AT THIS TIME.  REMOVED AND REPLACED ENGINE ASSY.  (X)
